# SDR SWIA201025165

- Difficulty date: November 12, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 17,671 hours, 10,934 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RIGHT PACK PRODUCED SMOKE IN CABIN AFTER ENGINE START ON NR 2 ENGINE.  (FLT 6770)  REPLACED RT ACM.
